Alert archive / Kansas / Special Weather Statements in 2016
Special Weather Statement, NWS Dodge City, KS
NWS Dodge City, KS issued this special weather statement at May 31, 2016, 2:13 AM CDT for Edwards County, Kiowa County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 2:13 AM CDT (07:13 UTC)
- Expired
- May 31, 2016, 3:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
Counties Edwards County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 66 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 731 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
027
WWUS83 KDDC 310713
SPSDDC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
213 AM CDT TUE MAY 31 2016
KSZ078>081-089-090-310800-
FORD KS-EDWARDS KS-KIOWA KS-BARBER KS-PRATT KS-COMANCHE KS-
213 AM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STAFFORD...NORTHERN
COMANCHE...SOUTHEASTERN FORD...WESTERN PRATT...SOUTHEASTERN
EDWARDS...NORTHEASTERN CLARK...WESTERN BARBER AND KIOWA COUNTIES
UNTIL 300 AM CDT...
AT 213 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES SOUTHWEST OF LEWIS TO 4 MILES NORTHWEST
OF LAKE COLDWATER. MOVEMENT WAS EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PRATT...COLDWATER...GREENSBURG...HAVILAND...LEWIS...MULLINVILLE...CULLISON...
BELPRE...COATS...WILMORE...SUN CITY...BYERS...AETNA...CROFT...FELLSBURG...
BELVIDERE...CENTERVIEW...LAKE COLDWATER...WELLSFORD AND HOPEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.
&&
LAT...LON 3732 9955 3747 9956 3747 9959 3798 9937
3795 9902 3782 9901 3782 9874 3702 9890
TIME...MOT...LOC 0713Z 284DEG 23KT 3789 9930 3728 9941
$$
HOVORKAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at May 31, 12:46 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 31, 12:46 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1246 AM CDT TUE MAY 31 2016 ...Updated aviation discussion... .UPDATE... Issued at 815 PM CDT Mon May 30 2016 Aligned pop/wx/sky grids through tonight to match radar trends. Strong squall line, from Tribune northward, will impact at least the northern zones tonight. Severe weather reports from this line have been limited, with Kit Carson reporting a wind gust of 58 mph and radar indicating hail size near quarters or less. Outflow winds to 50-55 mph will likely be main impact across the NW zones tonight, with significant weather advisories anticipated. Mixed layer CAPE axis of 1000-1500 J/kg still noted ahead of the line, so can't rule out some marginal severe hail/wind from strongest cells within the line. && .SHORT TERM...(This evening through Tuesday) Issued at 113 PM CDT Mon May 30 2016 Thunderstorms will be possible across portions of western Kansas tonight as short range models indicate the upper level shortwave trough in the Northern Rockies developing into a closed off low as it digs southeast across eastern Montana into the Dakotas. As the upper level system moves into the Northern Plains, an attendant cold front is projected to push southward into western Kansas late tonight into early Tuesday morning. Meanwhile, a return flow will re- establish across central and much of western Kansas helping to push surface dewpoints back up into the lower to mid 60s(F) across central Kansas with 50s(F) further west. Although remaining fairly weak, a southwest flow aloft will become increasingly difluent as a secondary closed off low deepens across southern Arizona overnight. Steep lower/mid level lapse rates and increasing instability will exist across the high plains of Colorado as the first in a series of H5 vort maxima begin to kick out downstream of the approaching trough axis late this afternoon. As a result, thunderstorms will develop across eastern Colorado toward early evening with storms eventually drifting eastward into western Kansas later tonight. Considering the weaker flow aloft, the best chance for thunderstorms will be more closely associated with the frontal boundary pushing into northwest and west central Kansas, then spreading eastward as the front pushes further into southwest and central Kansas through early Tuesday. The potential for marginally severe storms does exist with MLCAPE values upward of 1000 to 1500 J/KG, particularly further north near the I-70 corridor where better forcing is likely. The focus for thunderstorms will shift east-southeast during the day Tuesday as the front moves into central and south central Kansas by Tuesday afternoon. Considering prevailing southerlies and surface dewpoints well up into the 50s(F) across west central and southwest Kansas to the lower 60s(F) in south central Kansas, look for lows generally down into the 60s(F) across the area tonight. Cooler temperatures are likely Tuesday as a cold front pushes through western and central Kansas during the day. Also considering increased cloud cover and lingering precip, especially across central and south central Kansas, look for highs mainly up into the 70s(F) Tuesday afternoon. .LONG TERM...(Tuesday night through Monday) Issued at 230 PM CDT Mon May 30 2016 Thunderstorm chances continue for portions of southwest and south central Kansas Tuesday night as medium range models indicate a closed off upper level low shifting eastward across the Northern Plains. Meanwhile, a cold front attendant to the closed low will push further south into the northern Texas Panhandle and western Oklahoma before stalling out closer to the Red River Valley. Although the flow aloft will remain fairly weak, ample lift associated with the frontal boundary will support shower and thunderstorm development across the region with the best chance for precip across southern portions of southwest and south central Kansas. Drier conditions are then expected across western Kansas through the end of the week even as the secondary closed low in Arizona begins to shift eastward across the South Plains. The focus for precip will likely remain confined to our south across Texas and portions of Oklahoma in conjunction with a stalled out frontal boundary expected to be located generally in the vicinity of the Red River. Below normal temperatures are likely Wednesday as surface high pressure across the Northern Plains helps reinforce a cooler air mass across the Western High Plains. The GFS and ECMWF show H85 temperatures ranging from the mid teens(C) across central Kansas to a little above 15C in extreme southwest Kansas. Depending on lingering cloud cover, high temperatures may struggle to reach the 70s(F) across southern portions of southwest and south central Kansas Wednesday afternoon with widespread mid to upper 70s(F) further north. Western Kansas will then undergo a warming trend through at least Friday as surface high pressure pushes further east across the Central Plains returning low level southerlies to the region and bringing back near seasonal highs. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1245 AM CDT Tue May 31 2016 Scattered thunderstorms will impact aviation ops at Garden City and Dodge City for a few hours at the beginning of this TAF period but should move out of the vicinity before 12z. Additional thunderstorms, along with low VFR cigs, could redevelop during the daytime hours and will carry VCTS at all the terminals through the afternoon. && .PRELIMINARY POINT TEMPS/POPS... DDC 59 76 53 75 / 60 60 50 10 GCK 58 73 52 74 / 50 40 30 10 EHA 55 74 53 73 / 40 50 50 10 LBL 58 76 54 74 / 60 60 50 10 HYS 58 74 52 75 / 60 50 30 10 P28 63 78 59 75 / 50 60 60 20 && .DDC Watches/Warnings/Advisories... NONE. && UPDATE...Turner SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...Gerard
Hazardous weather outlook, May 30, 5:09 AM CDT, 21 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 509 AM CDT MON MAY 30 2016 KSZ030-031-043>046-061>066-074>081-084>090-311000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 509 AM CDT MON MAY 30 2016 /409 AM MDT MON MAY 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN COLORADO AND NORTHWEST KANSAS LATE THIS AFTERNOON AND MOVE EAST ACROSS WESTERN KANSAS TONIGHT. A FEW OF THE STORMS COULD BE CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS ESPECIALLY ACROSS WEST CENTRAL AND NORTHWEST KANSAS. SOME LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH STORMS LATER IN THE EVENING. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DISCUSSION...SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT ON TUESDAY. A FEW STORMS COULD PRODUCE QUARTER SIZE HAIL AND HEAVY RAIN. HAZARDS WEATHER RISK... TUESDAY... LIMITED FLOODING RISK. LIMITED SEVERE THUNDERSTORM RISK. WEDNESDAY... LIMITED LIGHTNING RISK. THURSDAY... NO HAZARDS. FRIDAY... NO HAZARDS. SATURDAY... NO HAZARDS. SUNDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR LARGE HAIL AND HIGH WINDS AROUND GENERALLY WEST OF A HAYS TO JOHNSON LINE. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO GERARD
In the hours before
Local storm report, May 31, 1:37 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
137 AM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HAIL 8 SE MONTEZUMA 37.50N 100.34W
05/31/2016 M0.88 INCH GRAY KS EMERGENCY MNGR
&&
NWS DODGE CITY KS
IRIS SYSTEMSpecial weather statement, May 31, 1:39 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 139 AM CDT TUE MAY 31 2016 KSZ077-078-087-088-310730- FORD KS-GRAY KS-MEADE KS-CLARK KS- 139 AM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAY...SOUTHWESTERN FORD...NORTHWESTERN CLARK AND NORTHEASTERN MEADE COUNTIES UNTIL 230 AM CDT... AT 138 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF FOWLER...MOVING SOUTHEAST AT 20 MPH. HAIL TO THE SIZE OF NICKELS IS LIKELY. WIND GUSTS TO NEAR 55 MPH ARE LIKELY. NICKEL SIZE HAIL WAS REPORTED FROM THIS STORM 8 MILES SOUTHEAST OF MONTEZUMA AT 135 AM. LOCATIONS IMPACTED INCLUDE... MEADE...MINNEOLA AND FOWLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3738 10045 3755 10029 3744 9994 3723 10030 TIME...MOT...LOC 0638Z 302DEG 15KT 3744 10028 TURNER
Special weather statement, May 31, 1:46 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 146 AM CDT TUE MAY 31 2016 KSZ086-087-310730- SEWARD KS-MEADE KS- 146 AM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEWARD AND SOUTHWESTERN MEADE COUNTIES UNTIL 230 AM CDT... AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF KISMET...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KISMET...MEADE STATE PARK AND PLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3724 10082 3740 10063 3721 10031 3703 10060 TIME...MOT...LOC 0646Z 311DEG 8KT 3727 10068 TURNER
Special weather statement, May 31, 1:52 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 152 AM CDT TUE MAY 31 2016 KSZ064-078>080-310730- FORD KS-EDWARDS KS-KIOWA KS-HODGEMAN KS- 152 AM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD...SOUTHWESTERN EDWARDS...SOUTHEASTERN HODGEMAN AND NORTHWESTERN KIOWA COUNTIES UNTIL 230 AM CDT... AT 150 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF WINDHORST...MOVING EAST AT 15 MPH. WIND GUSTS OF 50 TO 55 MPH ARE LIKELY. WIND GUSTS NEAR 55 MPH HAVE BEEN MEASURED AT DODGE CITY. SMALL HAIL IS POSSIBLE. TORRENTIAL RAINFALL WILL LEAD TO LOCALIZED FLOODING. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. LOCATIONS IMPACTED INCLUDE... KINSLEY...SPEARVILLE...FORD...OFFERLE...BELLEFONT AND WINDHORST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3764 9976 3789 9979 3797 9940 3763 9934 TIME...MOT...LOC 0650Z 262DEG 13KT 3781 9968 TURNER
Special weather statement, May 31, 2:04 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 204 AM CDT TUE MAY 31 2016 KSZ078-087-088-310745- FORD KS-MEADE KS-CLARK KS- 204 AM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FORD...NORTHWESTERN CLARK AND NORTHEASTERN MEADE COUNTIES UNTIL 245 AM CDT... AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF FOWLER...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS NEAR 50 MPH ARE LIKELY. HAIL TO THE SIZE OF NICKELS IS LIKELY. SMALL HAIL MAY ACCUMULATE ON ROADWAYS MAKING TRAVEL HAZARDOUS. LOCATIONS IMPACTED INCLUDE... MINNEOLA...FOWLER AND BLOOM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3731 10025 3751 10018 3748 9982 3722 9994 TIME...MOT...LOC 0702Z 279DEG 26KT 3741 10011 TURNER
Special weather statement, May 31, 2:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
213 AM CDT TUE MAY 31 2016
KSZ078>081-089-090-310800-
FORD KS-EDWARDS KS-KIOWA KS-BARBER KS-PRATT KS-COMANCHE KS-
213 AM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STAFFORD...NORTHERN
COMANCHE...SOUTHEASTERN FORD...WESTERN PRATT...SOUTHEASTERN
EDWARDS...NORTHEASTERN CLARK...WESTERN BARBER AND KIOWA COUNTIES
UNTIL 300 AM CDT...
AT 213 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES SOUTHWEST OF LEWIS TO 4 MILES NORTHWEST
OF LAKE COLDWATER. MOVEMENT WAS EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PRATT...COLDWATER...GREENSBURG...HAVILAND...LEWIS...MULLINVILLE...CULLISON...
BELPRE...COATS...WILMORE...SUN CITY...BYERS...AETNA...CROFT...FELLSBURG...
BELVIDERE...CENTERVIEW...LAKE COLDWATER...WELLSFORD AND HOPEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.
&&
LAT...LON 3732 9955 3747 9956 3747 9959 3798 9937
3795 9902 3782 9901 3782 9874 3702 9890
TIME...MOT...LOC 0713Z 284DEG 23KT 3789 9930 3728 9941
HOVORKAThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:07 PM CDT | Special Weather Statement | DDC | Wichita | 38 min |
| May 30, 9:37 PM CDT | Special Weather Statement | DDC | Lane, Trego | 38 min |
| May 30, 9:47 PM CDT | Special Weather Statement | DDC | Scott | 43 min |
| May 30, 9:50 PM CDT | Special Weather Statement | DDC | Kearny | 40 min |
| May 30, 10:00 PM CDT | Special Weather Statement | DDC | Hamilton | 45 min |
| May 30, 10:12 PM CDT | Special Weather Statement | DDC | Ellis, Trego | 48 min |
| May 30, 10:30 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 24 min |
| May 30, 10:49 PM CDT | Special Weather Statement | DDC | Kearny | 41 min |
| May 30, 10:58 PM CDT | Special Weather Statement | DDC | Kearny | 47 min |
| May 30, 11:02 PM CDT | Special Weather Statement | DDC | Ellis | 43 min |
| May 30, 11:07 PM CDT | Special Weather Statement | DDC | Kearny | 38 min |
| May 30, 11:13 PM CDT | Special Weather Statement | DDC | Ellis | 47 min |
| May 30, 11:27 PM CDT | Special Weather Statement | DDC | Finney | 48 min |
| May 30, 11:30 PM CDT | Special Weather Statement | DDC | Finney | 45 min |
| May 30, 11:48 PM CDT | Special Weather Statement | DDC | Grant | 42 min |
| May 30, 11:51 PM CDT | Special Weather Statement | DDC | Kearny | 39 min |
| May 30, 11:57 PM CDT | Special Weather Statement | DDC | Haskell | 48 min |
| May 31, 12:00 AM CDT | Special Weather Statement | DDC | Gray | 45 min |
| May 31, 12:08 AM CDT | Special Weather Statement | DDC | Hodgeman | 52 min |
| May 31, 12:21 AM CDT | Special Weather Statement | DDC | Gray | 39 min |
| May 31, 12:26 AM CDT | Special Weather Statement | DDC | Grant | 49 min |
| May 31, 12:31 AM CDT | Special Weather Statement | DDC | Haskell | 44 min |
| May 31, 12:46 AM CDT | Special Weather Statement | DDC | Gray | 44 min |
| May 31, 12:51 AM CDT | Special Weather Statement | DDC | Hamilton | 39 min |
| May 31, 12:56 AM CDT | Special Weather Statement | DDC | Ford | 49 min |
| May 31, 1:02 AM CDT | Special Weather Statement | DDC | Haskell | 43 min |
| May 31, 1:16 AM CDT | Special Weather Statement | DDC | Ford | 44 min |
| May 31, 1:19 AM CDT | Special Weather Statement | DDC | Ford | 41 min |
| May 31, 1:34 AM CDT | Special Weather Statement | DDC | Hodgeman | 41 min |
| May 31, 1:39 AM CDT | Special Weather Statement | DDC | Meade | 51 min |
| May 31, 1:46 AM CDT | Special Weather Statement | DDC | Meade | 44 min |
| May 31, 1:52 AM CDT | Special Weather Statement | DDC | Edwards | 38 min |
| May 31, 2:04 AM CDT | Special Weather Statement | DDC | Clark | 41 min |
| May 31, 2:16 AM CDT | Special Weather Statement | DDC | Clark, Meade, Seward | 44 min |
| May 31, 2:56 AM CDT | Special Weather Statement | DDC | Barber, Pratt | 49 min |
| May 31, 2:58 AM CDT | Special Weather Statement | DDC | Comanche | 47 min |
| May 31, 3:11 AM CDT | Special Weather Statement | DDC | Stanton | 64 min |
| May 31, 3:41 AM CDT | Special Weather Statement | DDC | Barber, Comanche | 64 min |
| May 31, 4:23 AM CDT | Special Weather Statement | DDC | Haskell | 52 min |
| May 31, 5:59 AM CDT | Areal Flood Advisory | DDC | Haskell | 3 hr |
Nearby
Special Weather Statements in Kansas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.